# SDR USAA2012011800017

- Difficulty date: January 13, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 48,357 hours, 19,563 cycles
- Engine: Iae V2527EA5
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 65 KNOTS, ECAM CHIME WITH ENGINE 2 COMPRESSOR FAULT ON UPPER ECAM.  MAINTENANCE PERFORMED TROUBLESHOOTING PER TROUBLESHOOTING MANUAL 75-30-00-810-84601 AND POWER ASSURANCE TEST PER AIRBUS MAINTENANCE MANUAL 71-00-00-710-013.  NO FAULTS FOUND AND NO SUBSEQUENT ISSUES.
